Book Video Consultation
Stay Home
No Waiting in lines
Audio/Video Call
PMC Verified Doctors
Asking for Self, Female, 26 years old, Karachi
Assalam o alaikum.. I took norcolut tablet to delay my periods for 1 week. My periods came right after I stopped using the pill.. since then I missed my 2 periods so I'm a little worried.. apart from a little bloating for few days I feel fine.. no weight gain no side effects etc.. What should I do know..
Please see me at defence national hospital with SERUM beta hcg report
Please see me at defence national hospital with SERUM beta hcg report
On Tue, 27 Mar 2018 at 2:38 PM, MARHAM wrote:
> Dear Dr. Syeda Riffat Iqbal,
> *Question:*
>
> Assalam o alaikum.. I took norcolut tablet to delay my periods for 1 week.
> My periods came right after I stopped using the pill.. since then I missed
> my 2 periods so I'm a little worried.. apart from a little bloating for few
> days I feel fine.. no weight gain no side effects etc.. What should I do
> know..
>
> *How to Reply:*
>
> - *Visit: *https://www.marham.pk/forum/thread/7472/period-delay
> - *OR: *Reply this email.
>
> wait if periods not resolved then get tab primolut n 5mg 8 hrs apart for
5days. Wait for 2 weeks
U also need wt reduction if u r overweight
>
> -
>
>
> --
>
> Thank You,
>
> Marham - Find, Ask and Consult Doctors Online
>
> 4 Sher shah block, Garden town, 54000, Lahore, Pakistan
>
> +92 042-32591427, 57 - https://www.marham.pk/forum/thread/7472/period-delay
> If you no longer wish to receive these emails you may unsubscribe
> <https://www.marham.pk/forum/thread/7472/period-delay
> at any time.
527 Positive Reviews